# SDR UPS05145697

- Difficulty date: October 9, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: UNK
- Condition: Deactivated
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF ENTRY DOOR ESCA PE SLIDE LOCKOUT PIN FOUND DEACTIVATION PIN INSTALLED.  REMOVED INSTALLED PIN AND ROUTED TO QC SDF.
